# SDR DALA2021090105155

- Difficulty date: August 29, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 96,424 hours, 13,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY EXIT LGITH AT L1 DOOR HAS DAMAGE HOUSING. CORRECTIVE ACTION; REMOVED EMERGENCY SLIDE LIGHT HOLDER AT L1 DOOR AND STRAIGHTENED HOUSING THEN REINSTALLED. SYSTEM OPERATION IS NORMAL. (LP7327065)
